# SDR 98ZZZX1765

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INTERMITTENTLY SENDS OUT FAULTY ENCODING.  REMOVED AND REPLACED.
